# SDR SWAA2013102121300

- Difficulty date: September 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 42,512 hours, 24,647 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stabilizer
- Part number: 6573782
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER FRONT SPAR, UPPER LUG & LOWER CORRODED AT EDGE OF BUSHING ON FWD SIDE.  R & R STABILIZER IAW MM.
